# SDR SWIA201231874

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 41,704 hours, 56,905 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING LANDING GEAR DOWN, GREEN HYDRAULIC SYSTEM RESERVOIR RAPIDLY WENT EMPTY AND PRESSURE WENT TO ZERO.  (FLT 5356)  REPLACED THE RIGHT GEAR OUTER DOOR HYDRAULIC ACTUATOR UP LINE IN REFERENCE TO CRJ AMM.
